# SDR HEEA0014059

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1546K
- Make and model: Skrsky S76A
- Aircraft serial: 760082
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Part number: A1077D
- Condition: Failed
- Location: Dc Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELAY CONTACTS STUCK. REPLACED WITH SERVICEABLE RELAY.
